Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

El Fahri, K. and H'michane, J. and El Kaddouri, A. and Aboutafail, O. (2017) On the weak compactness of weak* Dunford-Pettis operators on Banach lattices. Advances in Operator Theory, 2 (3). pp. 192-200.

H’Michane, J. and El Kaddouri, A. and Bouras, K. and Moussa, M. (2016) On the class of limited operators. Acta Mathematica Universitatis Comenianae, 85 (2). pp. 191-196.

El Kaddouri, A. and El Fahri, K. and H'Michane, J. and Moussa, M. (2015) The class of order-almost limited operators on banach lattices. Acta Mathematica Universitatis Comenianae, 84 (1). pp. 97-102.

This list was generated on Fri Jan 22 08:16:45 2021 CET.